Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global existence and asymptotic behaviour of the solution to the system in one-dimensional nonlinear thermoviscoelasticity


Author: Yuming Qin
Journal: Quart. Appl. Math. 59 (2001), 113-142
MSC: Primary 74H20; Secondary 35B40, 35Q72, 74F05, 74H10, 74H25
DOI: https://doi.org/10.1090/qam/1811097
MathSciNet review: MR1811097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the global existence, uniqueness, and asymptotic behavior, as time tends to infinity, of the solution to the system in nonlinear one-dimensional thermoviscoelasticity. Our results show that the global solution approaches to the solution in the $ {H^{1}}$ norm to the corresponding stationary problem, as time tends to infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74H20, 35B40, 35Q72, 74F05, 74H10, 74H25

Retrieve articles in all journals with MSC: 74H20, 35B40, 35Q72, 74F05, 74H10, 74H25


Additional Information

DOI: https://doi.org/10.1090/qam/1811097
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website